skin-hair-icon
Recurring rash upper thigh only
I've had a rash on either one or both of my upper thighs for years. It's not there all of the time but when it shows up, it stays for months usually. Starts as one or two small circles then expands to a much larger area over a week or two. Not painful, slightly elevated. Doesn't scab or blister. Only itches if I'm scratching it, something runs on it, but not intense. It's hideous and I'd love to know what it is.
2998 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from tinea cruris which is fungal infection of the inner thighs and genital area. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please consult me in private chat with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Recurring rash in same spot Severe upper thigh cramps Rash on thigh and groin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.